Abstract

We are proving $L^2({\Bbb R})\times L^2({\Bbb R})\rightarrow L^1({\Bbb R})$ bounds for the bilinear Hilbert transform $H_{\Gamma}$ along curves $\Gamma=(t,-\gamma(t))$ with $\gamma$ being a smooth ``non-flat'' curve near zero and infinity.

pdf

Additional Information

ISSN
1080-6377
Print ISSN
0002-9327
Pages
pp. 313-363
Launched on MUSE
2015-04-13
Open Access
No
Back To Top

This website uses cookies to ensure you get the best experience on our website. Without cookies your experience may not be seamless.